# SDR NWAA084683236

- Difficulty date: September 29, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 49,723 hours, 22,130 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK FOUND CORROSION ON ATTACH FLANGE OF RT AFT PAX DOOR SILL PLATE.  REPAIRED PER EA 32-214374.
